# SDR 20001013SH025

- Difficulty date: September 25, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N2SC
- Make and model: Beech B300
- Aircraft serial: FL9
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Cabin
- Component: Chair Assy
- Component part number: 13053005732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLED SEAT MOUNTING HARDWARE.  DURING INSPECTION, SEATS WERE FOUND IMPROPERLY INSTALLED.  TWO FWD FACING AND ONE AFT FACING SEAT WERE FOUND WITH NO LOCKING RETAINERS INSTALLED.  THREE OTHER SEATS HAD LOCKING RETAINERS ON ALL FOUR LEGS OF THE SEAT BASE.  ALL SEATS HAD THE WRONG NUT ARRANGEMENT ON THE TRACK STUD.  POSSIBLE CAUSE OCCURRED DURING CARPET REPLACEMENT.  ALL SEATS WERE REMOVED AND RE-INSTALLED.  (X)
